# SDR UIEA2013051300257

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,777 hours, 18,160 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Filter
- Condition: Clogged
- Location: Hsi
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S HSI WEATHER RADAR DISPLAY FAULT MESSAGE INTERMITTENT.  PERFORMED SYS INSPECTION AND TEST IAW FIM 34-43-805 & AMP; 34-22-00 FIG103, FOUND CAPTAIN'S HSI INLET COOLING FILTER CLOGGED.  ELEMENT SYS,  SYSTEM OPS & GROUND TEST GOOD.
